# SDR USAA020175

- Difficulty date: May 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED IN 13 SMALL CONTINUOUS PLACES, RIGHT WING, NR 6 SLAT, LOWER SURFACE SLAT STATION 299.10-314.  REMOVED DAMAGED SKIN PER SRM 57-43-01.  (M)
